Persistence of normal hyperbolicity for partial differential equations under discretizations

Ming-Chia Li*

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper, we show that a discretization of a PDE inherits a normally hyperbolic invariant manifold from the PDE.

Original languageEnglish
Pages (from-to)564-566
Number of pages3
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume83
Issue number8
DOIs
StatePublished - 1 Dec 2003

Keywords

  • Normal hyperbolicity
  • Partial differential equation
  • Time-discrete approximation

Fingerprint Dive into the research topics of 'Persistence of normal hyperbolicity for partial differential equations under discretizations'. Together they form a unique fingerprint.

  • Cite this